Alert archive / Florida / Tornado Warnings in 2024
Tornado Warning 23, NWS Miami, FL
NWS Miami, FL issued this tornado warning at Sep 26, 2024, 1:34 AM EDT for Collier County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 26, 2024, 1:34 AM EDT (05:34 UTC)
- Expired
- Sep 26, 2024, 2:00 AM EDT
- In force
- 26 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Collier County, FL
The radar
The Miami radar (KAMX), 125 km from the middle of the area, began a volume at 05:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 5.6 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1076 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1001 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted.
581
WFUS52 KMFL 260534
TORMFL
FLC021-260600-
/O.NEW.KMFL.TO.W.0023.240926T0534Z-240926T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
134 AM EDT Thu Sep 26 2024
The National Weather Service in Miami has issued a
* Tornado Warning for...
Southwestern Collier County in southwestern Florida...
* Until 200 AM EDT.
* At 134 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Royal Palm Hammock, or 12 miles south of Golden
Gate Estates, moving north at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Golden Gate Estates, Ave Maria, Orangetree, West Toll Gate On
Alligator Alley, Golden Gate, Royal Palm Hammock, Vineyards, North
Naples, South Blocks Golde, Picayune Strand State Forest, and
Intersection I-75 And Everglades Blvd.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 2599 8142 2595 8162 2629 8175 2635 8145
TIME...MOT...LOC 0534Z 168DEG 22KT 2605 8154
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
RAG1 follow-up statement
321
WWUS52 KMFL 260549
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
149 AM EDT Thu Sep 26 2024
FLC021-260600-
/O.CON.KMFL.TO.W.0023.000000T0000Z-240926T0600Z/
Collier FL-
149 AM EDT Thu Sep 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM EDT FOR WEST
CENTRAL COLLIER COUNTY...
At 149 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Golden Gate Estates, moving north at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Golden Gate Estates, Ave Maria, Orangetree, West Toll Gate On
Alligator Alley, Golden Gate, Vineyards, and Intersection I-75 And
Everglades Blvd.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 2610 8145 2606 8164 2622 8172 2629 8175
2635 8146
TIME...MOT...LOC 0549Z 166DEG 25KT 2616 8157
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
RAGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Sep 26, 1:33 AM EDT, 1 minute earlier.
Area forecast discussion, Sep 26, 1:33 AM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Miami FL
133 AM EDT Thu Sep 26 2024
...New SHORT TERM, AVIATION, MARINE, BEACHES...
.SHORT TERM...
(Today through Friday)
Issued at 127 AM EDT Thu Sep 26 2024
*** KEY POINTS FOR HURRICANE HELENE ***
Impacts for South Florida: Hurricane Helene will bring about heavy
rain, gusty winds, storm surge across the Gulf Coast, and increased
flooding potential as its outer bands move across the region. A
Tropical Storm Warning is in effect for all of South Florida,
including the local waters, through at least late Thursday night.
Flood Watch Issued: A Flood Watch is in effect for all of South
Florida, as rainfall amounts of 2-4 inches are possible across
inland and metro areas, with isolated higher amounts possible.
Storm Surge Risk: 2-4 feet of storm surge is expected along the Gulf
Coast from Bonita Beach to Flamingo due to Helene's size and the
shallow Florida shelf. Values as high as 5 feet may be observed. A
Storm Surge Warning is in effect for these coastal areas.
Tornado Threat: Several tornadoes are possible today, especially
over SW FL and around the Lake Okeechobee region.
***
South FL is experiencing a bit of a lull early this morning, however
additional rain bands associated with Hurricane Helene are expected
to cross the area during the day and into this evening. While storm
motions will be brisk, high rainfall rates along with training
storms will present a urban and poor drainage flood risk today and
tonight across all of South FL. Because of this, a Flood Watch
remains in effect until Friday morning.
Winds will be breezy today and tonight across the area. Most of the
time sustained winds will be below tropical storm strength in the 20-
30 mph range, however gusts of 40-50+ mph will remain possible with
any convection that moves across the area. A Tropical Storm Warning
remains in effect for all of South Florida through at least late
tonight. Due to the large size of Helene, the extent of storm surge
flooding will be present all the way down the Gulf side of the
peninsula. A Storm Surge Warning remains in effect for Collier and
Mainland Monroe, where 2-5 ft of surge is possible along the coast.
There will also be a tornado threat today beginning this morning
and extending through at least the afternoon hours. Most favorable
area will be across SW FL and around the lake region, however
anywhere in South FL should be alert for the possibility of a tornado.
Helene is expected to make landfall somewhere in the vicinity of the
big bend area of FL this evening, however even as the system moves
inland, trailing moisture will remain across South FL overnight and
through the day on Friday, resulting in additional periods of
showers and thunderstorms. Depending on how much rainfall occurs
today and tonight, the Flood Watch may need to be extended beyond
Friday morning, but that decision will be made later today.
Daytime high temps today and Friday will be in the upper 80s to
around 90. Overnight lows will be very mild, only dropping down to
the upper 70s and lower 80s.
&&
.LONG TERM...
(Thursday night through next Tuesday)
Issued at 244 PM EDT Wed Sep 25 2024
Helene will eventually make landfall sometime on Thursday evening
across the Big Bend region of Northern Florida. As the storm
weakens and pushes further off to the northeast on Friday, a
stream of elevated moisture, characterized by PWAT values of
2.3-2.5 inches, will continue to drape over the region as breezy
southwesterly flow persists. This southwest flow, associated with
Helene's extratropical transition, could enhance low-level
convergence, further elevating hydrologic concerns, especially in
areas prone to poor drainage for the end of the week. The
moisture fetch will likely linger into the weekend, keeping
humidity levels high across South Florida.
Through the weekend, South Florida will experience a transitioning
weather regime. Initially, low-level steering flow will come from
the south and southwest, but it is expected to gradually shift to
the west and northwest over time. The stream of moisture will become
more diffuse, but enough will remain to produce scattered showers
and thunderstorms. Localized flooding may occur, but overall impacts
should be minimal.
Looking beyond the weekend, some long-range models suggest the
potential for a weak frontal passage, bringing a light northwesterly
flow. However, it is too early to confirm this, and the event
remains uncertain given its distance in time.
&&
.AVIATION...
(06Z TAFS)
Issued at 127 AM EDT Thu Sep 26 2024
Poor aviation conditions expected today as impacts from Hurricane
Helene are felt across South FL. S/SE winds increase to 20-30 kts
with gusts approaching 40 kts at times, especially during times of
convection. MVFR ceilings will be prevailing however some periods
of IFR/LIFR ceilings and visibilities are possible during periods
of heavy rain.
&&
.MARINE...
Issued at 127 AM EDT Thu Sep 26 2024
Dangerous winds and seas expected for all South FL waters through at
least late tonight. Tropical Storm Warnings remain in effect.
Conditions begin to improve late tonight, however elevated winds and
seas will linger through at least the end of the day on Friday.
&&
.BEACHES...
Issued at 127 AM EDT Thu Sep 26 2024
Moderate to Major coastal flooding is possible today along the Gulf
coast as Hurricane Helene tracks northward in the eastern Gulf of
Mexico.
Dangerous rip and high surf conditions are expected for all South FL
beaches through at least tonight. Elevated rips should be expected
through at least Friday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 90 80 91 80 / 70 60 80 40
West Kendall 90 80 91 79 / 70 70 80 30
Opa-Locka 90 81 92 80 / 70 60 80 40
Homestead 90 80 90 80 / 70 70 80 40
Fort Lauderdale 90 80 90 80 / 70 60 80 40
N Ft Lauderdale 90 80 91 80 / 70 60 80 40
Pembroke Pines 92 81 93 81 / 70 60 80 40
West Palm Beach 91 80 92 79 / 60 60 70 40
Boca Raton 92 80 93 80 / 70 60 80 40
Naples 88 81 89 80 / 90 80 70 60
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Tropical Storm Warning for FLZ063-066>075-168-172>174.
Flood Watch through Friday morning for FLZ063-066>075-168-
172>174.
Storm Surge Warning for FLZ069-075.
High Rip Current Risk through Friday evening for FLZ168-172-173.
High Surf Advisory until 8 PM EDT this evening for FLZ168-172-
173.
AM...Tropical Storm Warning for AMZ610-630-650-651-670-671.
GM...Tropical Storm Warning for GMZ656-657-676.
&&
SHORT TERM...CMF
LONG TERM....SRB
AVIATION...CMFHazardous weather outlook, Sep 25, 5:12 PM EDT, 8 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 512 PM EDT Wed Sep 25 2024 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 262115- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 512 PM EDT Wed Sep 25 2024 ...Hurricane Helene Pushes into the Southeast Gulf of Mexico... This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. .DAY ONE...Tonight. Hurricane Helene will continue to push into the eastern Gulf of Mexico through the middle and latter portion of the week. For more details please refer to the Hurricane Threats and Impacts webpage at www.weather.gov/srh/tropical?office=mfl#hti .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hurricane Helene will continue to push into the eastern Gulf of Mexico through the middle and latter portion of the week. For more details please refer to the Hurricane Threats and Impacts webpage at www.weather.gov/srh/tropical?office=mfl#hti .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami.
In the hours before
Local storm report, Sep 25, 8:54 PM EDT, 4 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
854 PM EDT Wed Sep 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM Tropical Cyclone 3 ENE Dania Beach 26.08N 80.10W
09/25/2024 AMZ651 FL Mesonet
Mesonet station PEGF1 2 NE Dania Beach
reported a wind gust of 48 mph at 8:18 pm as
a strong outer band of Hurricane Helene
moved through.
&&
HadiSpecial weather statement, Sep 25, 9:31 PM EDT, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Miami FL
931 PM EDT Wed Sep 25 2024
FLZ067-068-168-260200-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
931 PM EDT Wed Sep 25 2024
...A strong thunderstorm will impact portions of northeastern Palm
Beach County through 1000 PM EDT...
At 931 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near
Downtown West Palm Beach, or near Palm Beach, moving northwest at 40
mph.
HAZARD...Funnel clouds and wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Lake Worth, Riviera
Beach, Palm Beach, Tequesta, Juno Beach, Palm Springs, North Palm
Beach, Lake Park, Haverhill, Cloud Lake, Palm Beach International
Airport, Port Of Palm Beach, Golden Lakes, North County Airport, Gun
Club Estates, Schall Circle, and Royal Palm Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
Funnel clouds can touch down and produce waterspouts. Although
typically weak and short lived, a landfalling waterspout can cause
property damage and serious injury.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2662 8004 2670 8005 2660 8004 2677 8027
2696 8044 2697 8009 2680 8004 2682 8004
2680 8003 2671 8005 2670 8004 2675 8003
TIME...MOT...LOC 0131Z 156DEG 34KT 2674 8000
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
SBSpecial weather statement, Sep 25, 9:49 PM EDT, 3 hours 45 minutes before
Special Weather Statement
National Weather Service Miami FL
949 PM EDT Wed Sep 25 2024
FLZ063-260230-
Glades FL-
949 PM EDT Wed Sep 25 2024
...A strong thunderstorm will impact portions of central Glades
County through 1030 PM EDT...
At 949 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near Moore
Haven, moving northwest at 40 mph.
HAZARD...Funnel clouds and wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Moore Haven, Lakeport, Palmdale, Brighton Seminole Reservation, and
Lake Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
LAT...LON 2702 8102 2697 8109 2696 8108 2695 8109
2695 8107 2694 8108 2693 8108 2693 8112
2691 8110 2689 8112 2682 8106 2681 8096
2678 8126 2703 8141 2703 8127 2712 8127
2712 8117 2721 8117 2721 8114
TIME...MOT...LOC 0149Z 149DEG 35KT 2687 8108
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RAGLocal storm report, Sep 25, 9:50 PM EDT, 3 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
950 PM EDT Wed Sep 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM Tropical Cyclone 7 W Clewiston 26.73N 81.05W
09/25/2024 Hendry FL AWOS
AWOS station K2IS 7 SSE Moore Haven reported
a wind gust of 40 mph.
&&
CFSpecial weather statement, Sep 26, 12:59 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Miami FL
1259 AM EDT Thu Sep 26 2024
FLZ070-260530-
Inland Collier County FL-
1259 AM EDT Thu Sep 26 2024
...A strong thunderstorm will impact portions of northwestern Collier
County through 130 AM EDT...
At 1259 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near
Orangetree, or near Golden Gate Estates, moving north at 25 mph.
HAZARD...Funnel clouds.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts.
Locations impacted include...
Ave Maria, Golden Gate Estates, Immokalee, Orangetree, Big Corkscrew
Island, Corkscrew Swamp Sanctuary, and Lake Trafford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
LAT...LON 2642 8156 2651 8156 2651 8144 2623 8142
2620 8161 2632 8166 2642 8166
TIME...MOT...LOC 0459Z 168DEG 21KT 2625 8153
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<45 MPH
RAGSpecial weather statement, Sep 26, 1:31 AM EDT, 3 minutes before
Special Weather Statement
National Weather Service Miami FL
131 AM EDT Thu Sep 26 2024
FLZ069-070-260600-
Coastal Collier County FL-Inland Collier County FL-
131 AM EDT Thu Sep 26 2024
...A strong thunderstorm will impact portions of southwestern Collier
County through 200 AM EDT...
At 131 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout near Royal
Palm Hammock, or 11 miles northeast of Marco Island, moving north at
25 mph.
HAZARD...Landspouts and wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Golden Gate Estates, Ave Maria, Orangetree, West Toll Gate On
Alligator Alley, Vineyards, Golden Gate, Royal Palm Hammock, North
Naples, South Blocks Golde, Picayune Strand State Forest, Port Of The
Island, and Intersection I-75 And Everglades Blvd.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.
&&
LAT...LON 2627 8175 2632 8145 2596 8142 2593 8162
TIME...MOT...LOC 0531Z 168DEG 22KT 2603 8154
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RAGThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 9:31 PM EDT | Special Weather Statement | MFL | Palm Beach | 29 min |
| Sep 25, 9:49 PM EDT | Special Weather Statement | MFL | Glades | 41 min |
| Sep 26, 12:13 AM EDT | Tornado Warning | MFL | Collier | 32 min |
| Sep 26, 12:17 AM EDT | Special Marine Warning | MFL | 58 min | |
| Sep 26, 12:33 AM EDT | Special Marine Warning | MFL | 27 min | |
| Sep 26, 12:40 AM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Sep 26, 12:48 AM EDT | Tornado Warning | MFL | Collier | 42 min |
| Sep 26, 12:59 AM EDT | Special Weather Statement | MFL | Collier | 31 min |
| Sep 26, 1:31 AM EDT | Special Weather Statement | MFL | Collier | 29 min |
| Sep 26, 1:35 AM EDT | Special Marine Warning | MFL | 25 min | |
| Sep 26, 1:56 AM EDT | Tornado Warning | MFL | Collier | 18 min |
| Sep 26, 2:05 AM EDT | Special Weather Statement | MFL | Collier | 25 min |
| Sep 26, 2:41 AM EDT | Special Weather Statement | MFL | Broward | 34 min |
| Sep 26, 3:13 AM EDT | Special Weather Statement | MFL | Hendry | 32 min |
| Sep 26, 3:19 AM EDT | Tornado Warning | MFL | Glades, Hendry, Palm Beach | 41 min |
| Sep 26, 3:40 AM EDT | Special Marine Warning | MFL | 65 min | |
| Sep 26, 3:59 AM EDT | Special Weather Statement | MFL | Collier | 31 min |
| Sep 26, 4:00 AM EDT | Special Marine Warning | MFL | 30 min | |
| Sep 26, 4:36 AM EDT | Special Marine Warning | MFL | 24 min | |
| Sep 26, 4:38 AM EDT | Special Weather Statement | MFL | Collier | 37 min |
| Sep 26, 4:50 AM EDT | Tornado Warning | MFL | Collier | 26 min |
| Sep 26, 5:29 AM EDT | Special Weather Statement | MFL | Collier | 31 min |
| Sep 26, 5:36 AM EDT | Tornado Warning | MFL | Collier | 24 min |
| Sep 26, 6:08 AM EDT | Special Marine Warning | MFL | 37 min | |
| Sep 26, 6:22 AM EDT | Tornado Warning | MFL | Collier | 8 min |
| Sep 26, 6:29 AM EDT | Tornado Warning | MFL | Collier | 16 min |
| Sep 26, 7:15 AM EDT | Tornado Warning | MFL | Palm Beach | 15 min |
| Sep 26, 7:18 AM EDT | Tornado Warning | MFL | Collier, Hendry | 27 min |
| Sep 26, 7:38 AM EDT | Tornado Warning | MFL | Collier, Hendry | 22 min |
| Sep 26, 7:55 AM EDT | Tornado Warning | MFL | Hendry | 20 min |
| Sep 26, 8:11 AM EDT | Tornado Warning | MFL | Glades, Hendry | 19 min |
| Sep 26, 8:12 AM EDT | Special Marine Warning | MFL | 37 min | |
| Sep 26, 8:20 AM EDT | Tornado Warning | MFL | Glades | 25 min |
| Sep 26, 9:37 AM EDT | Tornado Warning | MFL | Broward | 23 min |
| Sep 26, 10:19 AM EDT | Special Marine Warning | MFL | 42 min | |
| Sep 26, 11:25 AM EDT | Special Marine Warning | MFL | 65 min |
Nearby
Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.